# SDR SWAA2023081882343

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 328-344 LBL 45 WL 208.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-51-1A-1 ALLLOWABLE DAMAGE 1 AND IDENTIFICATION IAW SRM 53-10-51-01-2 IDENTIFICATION 2. EVALUATED CRACKED INTERCOSTAL L: 0.900' AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-51-1A-1 ALLLOWABLE DAMAGE 1 FIGURE 105 DETAIL A AND K. TOOL USED CALIPER ID: ATS2883 CAL DUE 04/024;[02] REMOVED INTERCOSTAL LOCATED AT BS 328-344 LBL 45 WL 208 IAW SRM 51-40-02;[03] RECEIVED; LOCATED AND DRILLED NEW INTERCOSTAL BS 328-344 LBL 45 WL 208 P/N 141A5410U16. LOT #1535380-1 PO#931623/1 IAW SRM 51-40-05 AND DWG 141A5400 REV: - OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3.;[05] INSTALLED NEW INTERCOSTAL BS 328-344 LBL 45WL 208 P/N 141A5410U16 LOT#1535380-1 PO#931623/1 IAW SRM 51-40-02 AND DWG 141A5400 REV:-;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 6 AND MEASUREMENT TABLE.
